Lou Shituo ; Yao Qi - The number of primes in a short interval.

hrj:127 - Hardy-Ramanujan Journal, January 1, 1993, Volume 16 - https://doi.org/10.46298/hrj.1993.127
The number of primes in a short interval.

Authors: Lou Shituo ; Yao Qi

We prove in this paper that for $y=x^{\theta}, \frac{11}{20}<\theta\leq\frac{7}{12}$ and $x$ large enough, we have $0.99\frac{y}{\log x}\leq\pi(x)-\pi(x-y)\leq1.01\frac{y}{\log x}$.


Volume: Volume 16
Published on: January 1, 1993
Submitted on: March 3, 2015
Keywords: Heath-Brown's proof of Huxley's result, good set,primes in a short interval,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 58 times.
This article's PDF has been downloaded 84 times.